# SDR CA101130005

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,156 hours
- Engine: Ge CF348C5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3899926JD97SN
- Condition: Corroded
- Location: Light
- Part time: 16,775 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED ROUTINE CHECK THE TAIL STROBE LIGHT WAS FOUND U/S. INVESTIGATION REVEALED THAT THE CONNECTOR (P710/J710) AT THE BULLET FAIRING DISCONNECT WAS CORRODED AND THE WIRES SHORTED.  THE CONNECTOR, BOTH P AND J SIDE WAS REPLACED AND THE SYSTEM FUNCTION CHECKED SERVICEABLE. CONNECTOR P/N FOR P710 IS D38999/26JD97SN AND FOR J710 IS D38999/20JD97PN. AIRCRAFT TSN 16775, CSN 8450.
